# SDR SWAA2014100232547

- Difficulty date: September 18, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 62,269 hours, 50,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CORRODED BETWEEN BS 847 TO 867.  REPAIRED WEB IAW SRM & DWG.
